# SDR USAA2009100192671

- Difficulty date: September 30, 2009
- Submitted: October 1, 2009
- Operation: Air carrier
- Aircraft: N632AW
- Make and model: Airbus A320-231
- Aircraft serial: 81
- Aircraft time: 64,087 hours, 28,483 cycles
- System (JASC): 5240 · Service Doors
- Part: Cylinder
- Part number: FE1740031
- Part serial: 70
- Condition: Low Pressure
- Location: Service Door
- Part time: 64,087 hours, 28,483 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 614 - ATL - EMERGENCY EGRESS SYSTEM - AFT RIGHT SERVICE DOOR ASSIST BOTTLE LOW PRESSURE.  MAINTENANCE SERVICED AFT RIGHT SERVICE DOOR ASSIST BOTTLE IAW AIRBUS MAINTENANCE MANUAL 52-10-00.
